Results 1 to 4 of 4

Thread: EXCRUCIATING Migraine-like Pain!

Hybrid View

  1. #1
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default EXCRUCIATING Migraine-like Pain!

    Hi!

    Recently, I have started getting the most excruciating migraine-like pain in the left quadrant of my forehead. It's got to be amongst the worst pain that I have EVER felt! It's almost like an ice-cream headache, but worse! :cry: It only lasts for a few seconds, but occurs a few times a day and is unbearable! My usual reaction to headaches/migraines is to hold my hand up to my head and hold it there, but when I put my hand to the left quadrant of my forehead the other day, I actually fainted from the pain! :? Touching the left quadrant of my forehead seems to trigger these 'attacks'?! :? I know this sounds really weird, but it's driving me beserk with pain! I've always suffered from migraines, as does my mother, but this is not the same as a migraine. There is no aura; this specific pain stays ONLY in the left quadrant of my forehead; it only lasts for a few seconds and it occurs a few times a day. :? Meds like Tylenol, etc. don't seem to help at all!

    Does anyone have any idea what this might be? I am seeing the Neurologist on Wednesday 4th July and hope that she can help me with this. My G.P. does not know what this is, but he suggested a nerve problem?

    Thanks and keep well!

  2. #2
    Join Date
    May 2007
    Location
    Raleigh, North Carolina
    Posts
    203
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I've had this too and we (my doctors and I) believe that it is a reaction to one of my medications. I was just telling Oluwa in another post that tramadol gives me a headache. I didn't describe the details of it, but it sounds like what your experiencing. I've been to the neurologist & had all the brain scans to no avail, but I started tracking them and it definitely coincides with the Tramadol. There is no warning with mine. I can be walking and it will almost make my knees buckle. I have to lean on a wall, my husband etc. I can only take a very low dose without this effect. Is this a possibilty for you too?
    AB

  3. #3
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Tramadol is my enemy! I took just one on the day that I took my students to a conference. I was horribly sick - couldn't keep any food down, headache, dizzy, double vision - everything. My students were winning a basketball tourney and dragged me to the gym to watch. I saw at least two of each kid on the court and got very dizzy and ill just watching them. I think that I had just about every bad reaction that you could have to that pill!
    Marla

  4. #4
    Join Date
    Dec 2006
    Posts
    686
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi!

    Thank you, The_Librarian and Magistramarla for responding to my post!

    I do not take Tramadol, but the other medications which I am on are very unlikely to produce migraine-like pain in my head. Also, now I've just discovered that when the wind is blowing hard and it touches my head, it triggers this migraine-like pain in the left quadrant?! :?

    I'll have to ask the Neurologist, I suppose! I'll let you know what she says!

    Keep well!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •